# SDR 98UAL900031

- Difficulty date: January 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 649302
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HAD FIRE LP2 INDICATION.  *S/D*  FOUND LOWER CORE NUMBER 2 LOOP FAULTED.  REPLACED THE DETECTOR ASSEMBLY AND THE SYSTEM OPERATIONALLY CHECKED NORMAL.
